Home On stability of an efficient solution of a vector Boolean problem of maximisation of absolute values of linear functions
Article
Licensed
Unlicensed Requires Authentication

On stability of an efficient solution of a vector Boolean problem of maximisation of absolute values of linear functions

  • E. E. Gurevskii and V. A. Emelichev
Published/Copyright: June 28, 2007
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 17 Issue 3

We consider a vector (multicriteria) problem of Boolean programming in the case where the partial criteria are the absolute values of linear functions. We study the limit level of disturbances of the coefficients of criterion functions in the space with metrics l which preserves the Pareto optimality of the solution. We obtain a necessary and sufficient condition for the stability radius of such a solution to be infinite.

Published Online: 2007-06-28
Published in Print: 2007-07-20

Copyright 2007, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2007.018/html
Scroll to top button